Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High blood urea, joint pains, follow sports nutrition diet with regular exercise. Cause of elevation and pain?

im a certified personal trainer. i have a client whom i train, she is suffering from high blood urea ...she is also complaining about joint pains....she is 50 yrs old...she has been doing weight training for a while and have been following a sports nutrition diet....very low on carbohydrates , high in protein and moderate fat...what can be the cause of high blood urea and the joint aches
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
the criteria you have mentioned may not be sufficient for a diagnosis, though i think she may have gout. you should get her serum uric acid examined since that is the criteria used for diagnosis and not blood urea. also if she has gout then the diet plan is wrong. she should be on a low protein diet.
hope she improves
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor